# SDR VTZA200500006

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 14,539 hours, 12,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034017595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE PILOTS BULKHEAD AT FS 280 BETWEEN RBL 9.0 AND LBL 9.0 HAS CORROSION ON WEB.
